# SDR 08FDEA02196

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: A550485000465
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 RUDDER HINGE ARM EXFOLIATED AT RUDDER ATTACH FITTING, WILL REPLACE.  REPLACED NR 6 RUDDER HINGE ARM P/N A5507853000466
